# SDR CALA2025081807861

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,040 hours, 21,364 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ON DURING APU START. SECOND ATTEMPT MADE AFTER CLEARING FAULT.   PERFORMED APU ECB BITE IAW FIM 49-11 TASK 875 & NOTED LOW OIL PRESSURE FLAG ON LAST 3 RUNS.  REJECTED HMG MUST WORK DISREGARD PREVIOUS CALL, CONFIG ISSUE, HMG CURRENTLY FUNCTIONAL OPS CHECKED GOOD. NO APU DOOR MSG,  VERIFIED APU INTAKE DOOR IS CLOSED & THE EICAS STATUS MESSAGE APU DOOR IS NOT DISPLAYED. VERIFIED THE HMG OPS NORMAL IAW AMM 24-25-00/501.  LOW OIL PRESS BITE FIM 49-11/881.  ADJ M&L TO 4 COMPLIED WITH 49-11 FAULT TREE 881, FOUND APU OIL LEVEL ABOVE FULL LINE.  REMOVED FILL CAP & OIL OVERFLOWED OUT OF PORT. SIPHENED OIL & FOUND NO EVIDENCE OF FUEL ODOR. RAN APU 3 TIMES, OPS CHECK GOOD WITH NO FAULTS FOUND.
